# SDR UPS98427139

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Engine: Pwa JT9D7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Guide Vane
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG FAN EXIT GUIDE VANE HAS TWO CRACKS 1 APPX .125 INCH LONG 1 APPX .25 INCH LONG.  BOTH HAVE DEFLECTION.  NR 1 ENG FAN EXIT GUIDE VANE DAMAGE BEYOND LIMITS AND REMOVED FROM ENGINE AS PER MM 72-34-05.
